Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 152, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 13, 2021, 9:44 PM CDT for Haskell County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 9:44 PM CDT (02:44 UTC)
- Expired
- Jun 13, 2021, 10:15 PM CDT
- In force
- 31 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Haskell County, TX
The radar
The Dyess AFB radar (KDYX), 87 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2512 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
044
WUUS54 KSJT 140244
SVRSJT
TXC207-140315-
/O.NEW.KSJT.SV.W.0152.210614T0244Z-210614T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
944 PM CDT Sun Jun 13 2021
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Central Haskell County in west central Texas...
* Until 1015 PM CDT.
* At 944 PM CDT, a severe thunderstorm was located near Weinert,
moving south at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Haskell around 955 PM CDT.
Paint Creek around 1010 PM CDT.
Stamford and Lake Stamford Marina around 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3332 9988 3335 9960 3296 9959 3296 9999
TIME...MOT...LOC 0244Z 005DEG 26KT 3326 9972
HAIL...1.75IN
WIND...60MPH
$$
Daniels1 follow-up statement
379
WWUS54 KSJT 140303
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1003 PM CDT Sun Jun 13 2021
TXC207-140315-
/O.CON.KSJT.SV.W.0152.000000T0000Z-210614T0315Z/
Haskell TX-
1003 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN HASKELL COUNTY...
At 1002 PM CDT, a severe thunderstorm was located over Haskell,
moving south at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Paint Creek around 1010 PM CDT.
Stamford and Lake Stamford Marina around 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3321 9991 3321 9960 3296 9959 3296 9999
TIME...MOT...LOC 0302Z 005DEG 26KT 3312 9973
HAIL...1.50IN
WIND...60MPH
$$
DanielsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:03 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 13, 6:03 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 603 PM CDT Sun Jun 13 2021 ...New AVIATION... .SHORT TERM... (This evening through Monday) Issued at 201 PM CDT Sun Jun 13 2021 Scattered thunderstorms may develop across the Big Country overnight tonight. Eventually, some of the remnants may move into areas south of there as well. For locations north of a Sterling City to Brownwood line, there is a marginal risk for an isolated severe thunderstorm. The primary hazards associated with these storms are large hail and damaging winds. Otherwise, look for the heat to continue into early next week. High temperatures will likely be in the lower to middle 90s for Monday afternoon. Look for winds to generally remain light. && .LONG TERM... (Monday night through next Sunday) Issued at 143 PM CDT Sun Jun 13 2021 A short-wave trough aloft (rotating around the upper level ridge centered over the Four Corners region) will continue to move slowly to the southwest across the western/southwestern/southern parts of our forecast area Monday evening. Although it isn't in the forecast currently, there's an outside chance that there could still be some chances for storms across those areas Monday evening due to that short-wave. The disturbance should be southwest of our forecast area by midnight Monday night, so expect dry weather after that time. That strong upper level ridge will be the main feature that will influence our weather through the next 7 days. It will continue to be centered generally over the Four Corners region Tuesday through Wednesday, with the center of the ridge gradually moving southwest into the UT/NV/AZ region Thursday through Friday. A trough digging south across SW Canada and the PacNW will flatten and weaken the ridge and push it further to southwest into SoCal/Baja/southern AZ next weekend. The 850 mb thermal ridge will remain decently warm through the period as well, resulting in persistent hot conditions with little day-to-day variation. Expect highs generally in the mid to upper 90s each day (perhaps touching 100 on some days), with lows generally in the upper 60s to low 70s early each morning. With the northerly flow aloft continuing at times, there's always the chance that some late afternoon/early evening convection to the north of our region could push into our region during the overnight hours. However, chances at this happening are too low at the moment to include in the forecast, so the forecast remains dry for the Tuesday through Sunday time-period. && .AVIATION... (00Z TAFS) Issued at 454 PM CDT Sun Jun 13 2021 VFR conditions will prevail at all sites through the next 24 hours. East to southeast winds near 10 knots will become light and variable this evening. Isolated to scattered showers and thunderstorms may develop across the Big Country early Monday moring. Confidence remains low on whether thunderstorms will affect any of the TAF sites. For now, have included a VCTS mention at KABI, where the best chance of storms exist. && .PRELIMINARY POINT TEMPS/POPS... Abilene 70 92 69 94 / 30 5 5 0 San Angelo 71 96 70 98 / 5 20 10 0 Junction 70 96 71 96 / 5 5 5 5 Brownwood 71 93 71 93 / 30 5 5 0 Sweetwater 70 93 70 94 / 20 10 10 0 Ozona 70 95 70 96 / 0 20 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...41 LONG TERM....SJH AVIATION...Daniels
Hazardous weather outlook, Jun 13, 2:28 PM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 228 PM CDT Sun Jun 13 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-141930- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 228 PM CDT Sun Jun 13 2021 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight An isolated severe thunderstorm is possible late this evening and tonight. The primary hazards are large hail and damaging winds. Heat index values potentially reaching 100 to 105 will continue across portions of West Central Texas for the remainder of this afternoon, increasing the risk of heat related illness. .DAYS TWO THROUGH SEVEN...Monday through Saturday The threat for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:01 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 44 min |
| Jun 13, 10:00 PM CDT | Special Weather Statement | SJT | Shackelford | 45 min |
| Jun 13, 10:16 PM CDT | Special Weather Statement | SJT | Jones | 29 min |
| Jun 13, 10:23 PM CDT | Special Weather Statement | SJT | Throckmorton | 22 min |
| Jun 14, 4:55 AM CDT | Special Weather Statement | SJT | Shackelford | 50 min |
| Jun 14, 5:37 AM CDT | Special Weather Statement | SJT | Fisher | 23 min |
| Jun 14, 6:33 AM CDT | Special Weather Statement | SJT | Runnels | 42 min |
| Jun 14, 7:11 AM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| Jun 14, 7:31 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 44 min |
| Jun 14, 7:59 AM CDT | Special Weather Statement | SJT | Nolan | 46 min |
| Jun 14, 8:28 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 47 min |
| Jun 14, 8:39 AM CDT | Special Weather Statement | SJT | Nolan | 51 min |
| Jun 14, 9:14 AM CDT | Special Weather Statement | SJT | Tom Green | 46 min |
| Jun 14, 9:32 AM CDT | Special Weather Statement | SJT | Nolan | 43 min |
| Jun 14, 10:00 AM CDT | Special Weather Statement | SJT | Tom Green | 45 min |
| Jun 14, 1:08 PM CDT | Special Weather Statement | SJT | Upton | 37 min |
| Jun 14, 1:26 PM CDT | Special Weather Statement | SJT | Crockett | 49 min |
| Jun 14, 2:55 PM CDT | Special Weather Statement | SJT | Crockett | 65 min |
| Jun 14, 4:14 PM CDT | Special Weather Statement | SJT | Sutton | 46 min |
| Jun 14, 4:44 PM CDT | Special Weather Statement | SJT | Sutton | 46 min |
| Jun 14, 5:30 PM CDT | Special Weather Statement | SJT | Crockett | 45 min |
| Jun 14, 6:21 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 54 min |
| Jun 14, 6:32 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 36 min |
| Jun 14, 6:48 PM CDT | Severe Thunderstorm Warning | SJT | Brown, McCulloch, San Saba | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.